Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Swollen feet, ankles, legs, rashes on legs post flying. Taking Ciprofloxavin. Allergic reaction?

Since flying from XXXXX to XXXX I ve had swollen feet ankles and legs which I usually get for a few days. However I have also got a rash up both legs and pain in feet and ankles. No calf pain so no concerns of DVT just concerned about rash as thought initially it wa a sensitivity to Ciprofloxavin that I took for chest infection but since ceding the meds rash hasn t really improved. PMH- CA breast lymphoedema L arm and breast asthma and hypothyroidism
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is important that a DVT is excluded (at least by clinical examination, if not by doppler) as your past history puts you in a slightly disadvantageous position. However, if you are now not taking tamoxifen etc then the risk is low, but if the flight exceeded 6 hrs without much feet exercise, then it is better to exclude a DVT.
It is unlikely a reaction to ciprofloxacin, unless you have a past history of quinolone allergy. The rash also means a DVT must be exlcluded.
If the rash is itchy, then venous pooling with dryness of skin can cause a rash, when antihistamines will help.
But I would still recommend getting this checked out.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor